# SDR 05FDEA00103

- Difficulty date: January 16, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ACCESSORY COMPARTMENT LONGERON RT 47 UNDER STEP IS CORRODED THROUGH. REPAIR LONGERON AND SPLICE FABRICATED AS PER SRM 53-10-00 VOL I FIG 2 AND INSTALLED AS PER SRM 53-10-00 VOL I FIG 2.
